MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-1008942
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to the retrograde intrarenal ureteroscopy surgery (rirs) procedure, the console displayed error code 405 - footswitch #1 shorted.The case was postponed and there were no patient complications.
 
Event or Problem Description
It was reported that prior to the retrograde intrarenal ureteroscopy surgery (rirs) procedure, the console displayed error code 405 - footswitch #1 shorted.The case was postponed and there were no patient complications.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia or sedation status is unknown.
 
Additional Manufacturer Narrative
As of today, the above referenced laser console has not been returned; therefore, no physical or visual analysis of the laser console could be performed.The console was serviced onsite by a field service engineer (fse).The fse performed a physical inspection of the console and found a problem with the low voltage power supply (lvps).The lvps was replaced and the problem was resolved, this, confirming the reported event.Device was installed on 3/26/2024 and this event occurred over 1 year after the system installation.After this period, component wear, failure or damage is possible based on product use.A risk review was completed and confirmed that the event of surgical procedure delayed is defined in the risk documentation.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
yokneam ind. park
hakidma 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23959490
Report Number2124215-2026-00308
Device Sequence Number5611371
Product Code GEX
UDI-Device Identifier07290109140520
UDI-Public(01)07290109140520(11)230822(10)3075
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1008942
Device Catalogue NumberGA-1008942
Device Lot Number0000003075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date03/25/2026
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown